Monatshefte für Mathematik

, Volume 112, Issue 3, pp 235–248

The prime orbit theorem for quasihyperbolic toral automorphisms

  • Simon Waddington
Article

DOI: 10.1007/BF01297343

Cite this article as:
Waddington, S. Monatshefte für Mathematik (1991) 112: 235. doi:10.1007/BF01297343

Abstract

For a toral automorphism which is ergodic, but not necessarily hyperbolic, we derive asymptotic formulae for the number of closed orbits by analogy with the Prime Number Theorem. A new proof of the uniform distribution of periodic points is also given.

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Simon Waddington
    • 1
  1. 1.Mathematics InstituteUniversity of WarwickCoventryEngland